The notion of lp trichotomy for a linear difference system is here considered as extension of exponential trichotomy and lp dichotomy. The main properties are analyzed and necessary and sufficient conditions for the existence are given. The asymptotic behavior of solutions of a quasilinear system x(n + 1) = A(n)x(n) + f(n; x(n)) is studied under the assumption that the associated linear system possesses a lp trichotomy.

THE L^P TRICHOTOMY FOR DIFFERENCE SYSTEMS AND APPLICATIONS / S. MATUCCI. - In: ARCHIVUM MATHEMATICUM. - ISSN 0044-8753. - STAMPA. - 36 (5):(2000), pp. 519-529.

THE L^P TRICHOTOMY FOR DIFFERENCE SYSTEMS AND APPLICATIONS

MATUCCI, SERENA
2000

Abstract

The notion of lp trichotomy for a linear difference system is here considered as extension of exponential trichotomy and lp dichotomy. The main properties are analyzed and necessary and sufficient conditions for the existence are given. The asymptotic behavior of solutions of a quasilinear system x(n + 1) = A(n)x(n) + f(n; x(n)) is studied under the assumption that the associated linear system possesses a lp trichotomy.
36 (5)
519
529
S. MATUCCI
File in questo prodotto:
File Dimensione Formato  
07-AM_B.pdf

accesso aperto

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: Open Access
Dimensione 161.91 kB
Formato Adobe PDF
161.91 kB Adobe PDF Visualizza/Apri

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/8314
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact